# SDR SWAA2023050343316

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 41,259 hours, 25,072 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL ELONGATED; OVERSIZED FASTENER HOLES AND DAMAGED COUNTERSINKS.<[01] LOCATED HOLES IN NEW PANEL PER SRM 51-40-05;[02] REMOVED AND REPLACED 193BB PANEL PER AMM 53-51-21
